MathSciNet Relay Station
MathSciNet bibliographic data
MR388049 46B05
Hustad, Otte Intersection properties of balls in complex Banach spaces whose duals are $L\sb{1}$ spaces. Acta Math. 132 (1974), no. 3-4, 283–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement